# SDR IXXA06SMN433S

- Difficulty date: December 13, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND INTERNAL DOUBLER CORRODED BETWEEN STATION 1460.000 AND STATION 1480.000 AND BETWEEN LONGERON 33 RIGHT AND LONGERON 33 LEFT.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED INNER DOUBLER.  FABRICATED NEW DOUBLER.  CLEANED, TREATED AND PRIMED AREA.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED INNER DOUBLER, IAW  DC8 SRM 51-1-8 PAGE 17-18, DC8 SRM 53-2-0 PAGE 2P, DC8 SRM 53-1-0 PAGE 1, DC8 SRM 51-1-21, DC8 SRM 51-1-8B, DC8 SRM 51-1-20D, DC8 SRM 51-3-1 AND BOEING MESSAGE 1-249148147-2.
